Stability analysis of a hyperbolic stochastic Galerkin formulation for the Aw-Rascle-Zhang model with relaxation

Gerster, Stephan Paul; Herty, Michael; Iacomini, Elisa (Corresponding author)

Springfield, Mo : American Institute of Mathematical Sciences (2021)
Contribution to a book, Journal Article

In: Mathematical biosciences and engineering : MBE
Volume: 18
Issue: 4
Page(s)/Article-Nr.: 4372-4389


  • Internet of Production [080067]
  • Department of Mathematics [110000]
  • Institute for Geometry and Practical Mathematics [111400]
  • Lehr- und Forschungsgebiet Mathematik [114620]